# SDR AALA202501025196

- Difficulty date: December 19, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 22,407 hours, 9,675 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFTER LAVATORY ENTRY DOOR WILL NOT OPEN. **SUPPLEMENTAL REPORT FOR (AALA202412205196): ADJUSTED BI-FOLD DOOR AT LEFT HAND AFT LAVATORY. PER CMM IL3-25-0083**(CLOSED).
